# SDR 7GMB2014062511531

- Difficulty date: June 25, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N286SJ
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501153
- Aircraft time: 1,890 hours, 1,327 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 1,798 hours, 1,262 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 7821008
- Part serial: 3561
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 1,890 hours, 1,327 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, BLD 1 VLV FAIL EICAS MSG APPEARED.  THE CREW ABORTED THE TAKEOFF & RETURNED TO THE GATE.  UPON TROUBLESHOOTING IT WAS FOUND NR 1 ENG HIGH STAGE PRESS SWITCH FAILED, THE SWITCH FELL APART.  REPLACED THE HIGH STAGE PRESS SWITCH WITH NEW.  OPERATIONS CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
